Bloating In The Stomach

Updated



Conversation Starter

KK Says:


Hi,
I am a 26 year old female. I have had a history of bloating problem. Ususally it used to happen around periods, but ocassionally it used to persist through out the month. Once a doctor told me vit B12 deficiency was the reason, I took B12 shots and the problem subsided. After a year, the problem reappeared, this time B12 didnt help, I was given Cintapride and unienzyeme. It worked. A year later now, the problem has reappeared, Cintapride with a semethicone (gasofilm) hasnt worked, Nexipride i.e levosulpride with uniemzyme hasn't worked either. I do not have diabetes, constipation or other disease. ...I feel full all the time and now the lower back muscles have started to ache on bloating. I eat moderate and healthy. I feel fatigued most of the time...Any idea what could it be..or what could treat it?




Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.

More Discussions:

bloating of stomach
i am taking lercanidipine tablets 10mg also irbesartan tablets 300mg also nexium ec tablets 20mg and half asprin. iam su... 1 reply
viibryd stomach bloating & leg swelling
I have been on Viibryd 40 mg almost since the first day it came out and was one of the lab rats when it was in clinical ... 1 reply
ELIQUIS: Stomach Pain, Abdominal Swelling, Bloating, Gas
Have been taking Eliquis 5 mg 2x day for almost 3 months. Seem to be having Stomach Pain, Abdominal Swelling, Bloating, ... 76 replies
Fenofibrate 145 mg and Severe Stomach Bloating
My Dr put me on Fenofibrate along with another cholesterol med. Now I have severe stomach bloating. I am so embarrassed.... 1 reply
63 year old bowel movement issue and bloating stomach
Hi, I am 63 old male, have constipation issue. My stomach is bloated and gas doesn't release at all. I have no other... 2 replies
Bloating DIABETIC FOR THE PAST 7 YEASRS I AM 65 YEASRS OLD PACE MAKE FOR 2 MONTHS WEIGHT 300 POUNDS TRYING TO LOST EIGHT BUT I AM NOT
I WAS ON METFORMIN FOR THE PAST 5 YEASRS MY DIABETES DR CHANGE PILLS FOR GLUMETZA 1000 AND JANUVIA 25MG FOR TWO WEEKS NO... 1 reply
Bloating DIABETIC FOR THE PAST 7 YEASRS I AM 65 YEASRS OLD PACE MAKE FOR 2 MONTHS WEIGHT 300 POUNDS TRYING TO LOST WEIGHT BUT I AM NOT
I WAS ON METFORMIN FOR THE PAST 5 YEASRS MY DIABETES DR CHANGE PILLS FOR GLUMETZA 1000 AND JANUVIA 25MG FOR TWO WEEKS NO... 1 reply
Bloating belly from Xolair and other asthma drugs
l am using xolair and getting cramps, sore joints, head aches, but am putting weight on as well as stomach bloating. Als... 3 replies
When will the bloating Stop
I have been on Linzess for about a month. I have not had any of the severe side effects mentioned, just the bloating and... 1 reply
pain in the center of stomach between lungs causing vomiting sensation
Yesterday I had heart burning and found difficult to eat, however I was hungry and ate bread with salami. Since morning ... 5 replies



Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 14 November 2014.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA